# SDR ASOA200901098

- Difficulty date: October 3, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 26,398 hours, 22,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK RBL 9.0 FS 559.96 TO FS 567 IS CORRODED.  REMOVED CARGO BAY SEAT TRACK RBL 9.0 IAW SRM 51-41-00. REPLACED AND INSTALLED SERVICEABLE CARGO BAY SEAT TRACK 9.0 IAW SRM 51-41-02.
